# SDR UPS01235264

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, FWD CARGO BAY, EVIDENCE OF CORROSION ON BS 520 AFT FACE AT LOWER FORWARD AREA ADJACENT TO DOOR OPEN CLOSE SWITCH.  REPAIRED IAW SRM 51-10-06.
